# SDR GTIA202201136252

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N923NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9342
- Aircraft time: 6,269 hours, 2,603 cycles
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

G SYST PUMP LOW PRESSURE-PER TSM 29-11-00-810-805-A R+R SYSTEM- PRESS-SW (1151GN) ALSO CONTACT CLEANED CONNECTOR (1074GK) PER MOC REQUEST R+R(EDP) PUMP AT ENG#1 OPERATIONAL TEST FOUND NORMAL, NO LEAK FOUND IAW AMM 29-11-51-400, AMM 29-11-00, ESPM 20-55-10
